# SDR CALA2017032500714

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 60,222 hours, 21,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 807 BLO BETWEEN STR 27L AND STR 27R DENT FOUND OUT OF LIMITS PER SRM 53-00-01 AD5 DENT GOES ACROSS FRAME. REPAIRED REF ECRA 5330-06006 REPAIRED DENT AT STA 807 IAW ECRA 5330-06006.
